Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received via the internet from a consumer concerning his or her daughter who was vaccinated with 2 doses of GARDASIL (lot number, date, route and site not reported). Approximately a year later the patient had tested positive for high-risk HPV. The patient suffered SEVERE side effects from them which incapacitated her for 2 1/2 months. The patient continued to experience menstrual problems even though it had been over a year. At the time of the report, the patient had precancerous, high-risk HPV. It was reported that the reporter believe that the patient''s HPV was the result of the vaccines because the patient did not have HPV when she received the vaccines. Severe side effects and menstrual problems were considered to be disabling. This is one of several reports received from the same source. Attempts to verify the existence of an identifiable patient have been unsuccessful.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166